# SDR EIAA2010044

- Difficulty date: July 1, 2010
- Submitted: July 2, 2010
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 96,308 hours, 22,523 cycles
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Tolerance
- Location: Cargo Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

MAIN DECK SIDE CARGO DOOR LIGHT ILLUMINATED IN FLIGHT. FOUND DOOR WARNING SWITCH IS OUT OF TOLERANCE.  ADJUSTED SWITCH PER AMM 52-32-00 - PRESSURIZE THE CABIN TO 8.4 IN HG FOR 5 MINS.  NO SIDE CARGO DOOR OPEN LIGHT ILLUMINATED.
